MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Event or Problem Description
The following was reported to hamilton medical ag: the ventilator device alerts for low o2.In user mode the o2 set value could not be reached or it takes to long before reaching it.There is patient involvement reported but is not further specified.The issue did not result in any patient harm.There is no need for any medical intervention reported.Worst case, a low o2 flow could lead to severe desaturation (spo2 <80%).
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Follow-up 1 - complaint investigation.According to the complaint description, the o2 readings were too low (vent set to 61% o2 and was only delivering 45%) during the ventilation of a patient.No harm to the patient was reported.The mr1 unit was returned to the birmingham, where an engineer installed a new mixer assembly and preformed the testing.The device passed all the test.The unit was then sent back to the customer.However, on february 5th, the customer reported low o2 readings once again, but only in user mode.Further investigation using the service software in system test mode revealed that the vent was taking an excessive amount of time to reach the target o2 concentration.For instance, when set to 61%, the reading would stabilize around 57¿58% and remain there for several minutes.Qvent and qo2 flow readings were correct.In the user mode, while operating in pcv+ mode with o2 set to 50%, the system would only reach 44% and trigger a low o2 alarm before eventually climbing to 45%.It also could be noticed that the top section of the blower could rotate fairly easy, likely resulting in inaccurate o2 readings.The original o2 mixer assembly was reinstalled, and the blower was replaced.The most likely reason for the first repair not solving the issue is due to a blower misalignment.Once the original o2 mixer assembly was reinstalled, and the blower was replaced, the issue was resolved.The device completed all calibrations, tests and electrical safety test.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21468124
Report Number3001421318-2025-00345
Device Sequence Number18348541
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)191016(240)161010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown